On integral similitude matrices
Artikel i vetenskaplig tidskrift, 2009

We study integral similitude 3 x 3-matrices and those positive integers which occur as products of their row elements, when matrices are symmetric with the same numbers in each row. It appears that integers for which nontrivial matrices of this type exist define elliptic curves of nonzero rank and are closely related to generalized cubic Fermat equations.

cuboid number

elliptic curve.

Similitude matrix

congruent number

Författare

Juliusz Brzezinski

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Thomas Weibull

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Colloquium Mathematicum

0010-1354 (ISSN) 1730-6302 (eISSN)

Vol. 115 1 1-12

Ämneskategorier

Matematik